Login | Users Online: 883  
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size   
Home | About us | Editorial board | Search | Ahead of print | Current Issue | Archives | Submit article | Instructions | Subscribe | Advertise | Contact us
 
CASE REPORT
Year : 2017  |  Volume : 18  |  Issue : 4  |  Page : 145-148

Tacrolimus as a rare cause of pericardial effusion in a renal transplant recipient


1 Division of Nephrology and Transplant Institute, Henry Ford Hospital, Detroit, MI 48202, USA
2 University of Toledo Medical Center, Ohio, USA

Correspondence Address:
Dr. Rohini Prashar
Division of Nephrology and Transplant Institute, Henry Ford Hospital, 2799 W Grand Blvd, Detroit, MI 48202
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/HEARTVIEWS.HEARTVIEWS_6_17

Rights and Permissions

Pericardial effusion in a renal transplant recipient represents a diagnostic conundrum with a variety of differential diagnoses. Immunosuppressive medications such as sirolimus have been linked to pericardial effusions in the reported literature. Tacrolimus has been reported to be associated with pleural effusions and ascites. We present a case of a patient with tacrolimus as the likely cause of a recurrent pericardial effusion.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1823    
    Printed36    
    Emailed0    
    PDF Downloaded56    
    Comments [Add]    

Recommend this journal